# SDR QMLA2012060512090

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N145SJ
- Make and model: Bolkms BK117C2
- Aircraft serial: 9091
- Engine: Tmeca ARRIEL1E2
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 0292253250
- Condition: Damaged
- Location: Module 3
- Part time: 2,259 hours
- Component: Module 3, Tmeca, 70BM033130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TU360 UPGRADE TO ENGINE SN 18789 FOUND THE SECOND STAGE TURBINE DISK BLADE LOCKS DISPLACED LEADING TO BLADE SHIFT.  R & R MODULE 3.
